Bloating Or Fullness And Hives

Reviewed on 10/15/2020

Hives can result from allergic reactions including allergic reactions to medications. A sense of bloating or fullness is a fairly nonspecific symptom that can be present in a wide variety of conditions or may be related to dietary factors. Remember that you should not stop taking any prescription medications without discussing the situation with your doctor, and talk to you doctor any time you are worried about your symptoms.

While the list below can be considered as a guide to educate yourself about these conditions, this is not a substitute for a diagnosis from a health care provider. There are many other medical conditions that also can be associated with your symptoms and signs. Here are a number of those from MedicineNet:

At MedicineNet, we believe it is important to take charge of your health through measures such as a living healthy lifestyle, practicing preventative medicine, following a nutrition plan, and getting regular exercise. Understanding your symptoms and signs and educating yourself about health conditions are also a part of living your healthiest life. The links above will provide you with more detailed information on these medical conditions to help you inform yourself about the causes and available treatments for these conditions.

Symptoms & Signs A-Z List

Health Solutions From Our Sponsors